Abstract and Applied Analysis

Inclusion Properties for Certain Subclasses of Analytic Functions Defined by a Linear Operator

Nak Eun Cho

Full-text: Open access

Abstract

The purpose of the present paper is to investigate some inclusion properties of certain subclasses of analytic functions associated with a family of linear operators, which are defined by means of the Hadamard product (or convolution). Some integral preserving properties are also considered.

Article information

Source
Abstr. Appl. Anal., Volume 2008 (2008), Article ID 246876, 8 pages.

Dates
First available in Project Euclid: 9 September 2008

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1220969141

Digital Object Identifier
doi:10.1155/2008/246876

Mathematical Reviews number (MathSciNet)
MR2377426

Zentralblatt MATH identifier
1153.30009

Citation

Cho, Nak Eun. Inclusion Properties for Certain Subclasses of Analytic Functions Defined by a Linear Operator. Abstr. Appl. Anal. 2008 (2008), Article ID 246876, 8 pages. doi:10.1155/2008/246876. https://projecteuclid.org/euclid.aaa/1220969141


Export citation

References

  • J. H. Choi, M. Saigo, and H. M. Srivastava, “Some inclusion properties of a certain family of integral operators,” Journal of Mathematical Analysis and Applications, vol. 276, no. 1, pp. 432–445, 2002.
  • W. Ma and D. Minda, “An internal geometric characterization of strongly starlike functions,” Annales Universitatis Mariae Curie-Skłodowska. Sectio A, vol. 45, pp. 89–97, 1991.
  • W. Janowski, “Some extremal problems for certain families of analytic functions. I,” Bulletin de l'Académie Polonaise des Sciences. Série des Sciences Mathématiques, Astronomiques et Physiques, vol. 21, pp. 17–25, 1973.
  • R. M. Goel and B. S. Mehrok, “On the coefficients of a subclass of starlike functions,” Indian Journal of Pure and Applied Mathematics, vol. 12, no. 5, pp. 634–647, 1981.
  • St. Ruscheweyh, “New criteria for univalent functions,” Proceedings of the American Mathematical Society, vol. 49, pp. 109–115, 1975.
  • H. S. Al-Amiri, “On Ruscheweyh derivatives,” Annales Polonici Mathematici, vol. 38, no. 1, pp. 88–94, 1980.
  • B. C. Carlson and D. B. Shaffer, “Starlike and prestarlike hypergeometric functions,” SIAM Journal on Mathematical Analysis, vol. 15, no. 4, pp. 737–745, 1984.
  • H. M. Srivastava and S. Owa, “Some characterization and distortion theorems involving fractional calculus, generalized hypergeometric functions, Hadamard products, linear operators, and certain subclasses of analytic functions,” Nagoya Mathematical Journal, vol. 106, pp. 1–28, 1987.
  • St. Ruscheweyh, Convolutions in Geometric Function Theory, vol. 83 of Séminaire de Mathématiques Supérieures, Presses de l'Université de Montréal, Montreal, Quebec, Canada, 1982.
  • St. Ruscheweyh and T. Sheil-Small, “Hadamard products of Schlicht functions and the Pólya-Schoenberg conjecture,” Commentarii Mathematici Helvetici, vol. 48, no. 1, pp. 119–135, 1973.
  • S. Owa and H. M. Srivastava, “Some applications of the generalized Libera integral operator,” Proceedings of the Japan Academy. Series A, vol. 62, no. 4, pp. 125–128, 1986.
  • R. W. Barnard and Ch. Kellogg, “Applications of convolution operators to problems in univalent function theory,” Michigan Mathematical Journal, vol. 27, no. 1, pp. 81–94, 1980.